Optical solitons in (2+1)-Dimensions with Kundu-Mukherjee-Naskar equation by extended trial function scheme


EKİCİ M. , SÖNMEZOĞLU A. , Biswas A., Belic M. R.

CHINESE JOURNAL OF PHYSICS, vol.57, pp.72-77, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cjph.2018.12.011
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.72-77
  • Keywords: Solitons, Kundu-Mukherjee-Naskar equation, Extended trial function scheme, TRAVELING-WAVE SOLUTIONS, SYSTEM, NONLINEARITY

Abstract

This paper addresses Kundu-Mukherjee-Naskar equation by the aid of extended trial function method to recover optical soliton solutions in (2 + 1)-dimensions. The integration algorithm revealed doubly periodic functions. Upon taking the limiting values of the modulus of ellipticity, bright and singular solitons as well as singular periodic solutions emerge. Additional solutions such as plane waves also fall out of the scheme.